# SDR CHQA200900093

- Difficulty date: March 31, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 14,315 hours, 12,268 cycles
- Engine: Allsn AE3007A
- Engine time: 17,501 hours, 15,609 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: 12033582005
- Condition: Worn
- Location: Rudder Attach
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 3038, SDF TO DCA - WHILE PASSING THROUGH FL160 ON CLIMB-OUT AND ACCELERATING THROUGH 250KTS, THE FLIGHT CREW REPORTED A VIBRATION IN BOTH CONTROL YOKES AND THE FLOOR BENEATH THE PILOT'S FEET.  THE VIBRATION CONTINUED AS AIRSPEED INCREASED, SO THE AIRSPEED WAS KEPT BELOW 250KTS.  AFTER LEVELING OFF THE FLIGHT ATTENDANT WAS CONTACTED AND IT WAS REPORTED THAT THE VIBRATION WAS MOST NOTICEABLE IN THE AFT CABIN AREA.  AT THAT TIME IT WAS DECIDED TO DIVERT TO CMH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND ALL OF THE BUSHINGS FOR THE RUDDER I ATTACH WERE WORN AND REQUIRED REPLACEMENT.  THE ATTACH FITTINGS WERE ALSO REPLACED DUE TO THE WEAR OF THE BUSHINGS.  AFTER REPLACEMENT OF THE BUSHINGS AND ATTACH FITTINGS THE AIRCRAFT WAS TEST FLOWN WITH NO VIBRATIONS OR DEFECTS NOTED.  BUSHING P/N'S: 120-33582-005 (QTY 8), PE64037-2C (QTY 4), PE64037-6C (QTY 2)
